# SDR SWAA2019100337530

- Difficulty date: September 6, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 41,913 hours, 20,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Discolored
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY CEILING CENTER EXIT LIGHT LENS DISCOLORED.      R&R LENS IAW AMM.
